Pełnotekstowe zasoby PLDML oraz innych baz dziedzinowych są już dostępne w nowej Bibliotece Nauki.
Zapraszamy na


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników


2015 | 13 | 1 |

Tytuł artykułu

Two bounds on the noncommuting graph

Treść / Zawartość

Warianty tytułu

Języki publikacji



Erdős introduced the noncommuting graph in order to study the number of commuting elements in a finite group. Despite the use of combinatorial ideas, his methods involved several techniques of classical analysis. The interest for this graph has become relevant during the last years for various reasons. Here we deal with a numerical aspect, showing for the first time an isoperimetric inequality and an analytic condition in terms of Sobolev inequalities. This last result holds in the more general context of weighted locally finite graphs.








Opis fizyczny




  • Instituto de Matemática, Universidade Federal do Rio de Janeiro, Av. Athos da Silveira Ramos 149,
    Centro de Tecnologia, Bloco C, Cidade Universitária, Ilha do Fundão, Caixa Postal 68530, 21941-909, Rio de Janeiro, Brasil
  • Department of Mathematics and Applied Mathematics, University of Cape Town,
    Private Bag X1, Rondebosch 7701, Cape Town, South Africa


  • [1] Abdollahi A., Akbari S., Maimani H.R., Non-commuting graph of a group, J. Algebra, 2006, 298, 468–492
  • [2] Ambrosio L., Gigli N., Mondino A., Rajala T., Riemannian Ricci curvature lower bounds in metric measure spaces with σ–finite measure, Trans. Amer. Math. Soc. (in press), preprint available at
  • [3] Ambrosio L., Mondino A., Savaré G., On the Bakry–Émery condition, the gradient estimates and the Local–to–Global property of RCD*(k, n) metric measure spaces, J. Geom. Anal. (in press), preprint available at
  • [4] Aubin T., Nonlinear analysis on manifolds: Monge–Ampére equations, Grundlehren der Mathematischen Wissenschaften, 252, Springer, Berlin, 1982
  • [5] Bakry D., Coulhon T., Ledoux M., Saloff–Coste L., Sobolev inequalities in disguise, Indiana Univ. Math. J., 1995, 44, 1033–1074
  • [6] Chung F.R.K., Spectral Graph Theory, CBMS Regional Conference Series in Mathematics, 92, AMS publications, New York, 1996
  • [7] Chung F.R.K., Grigor’yan A., Yau S.T., Higher eigenvalues and isoperimetric inequalities on riemannian manifolds and graphs, Comm. Anal. Geom., 2000, 8, 969–1026
  • [8] Chung F.R.K., Discrete isoperimetric inequalities, In: Surveys in differential geometry, Vol. IX, Int. Press, Somerville, MA, 2004, 53–82
  • [9] Darafsheh M.R., Groups with the same non-commuting graph, Discrete Appl. Math., 2009, 157, 833–837 [WoS]
  • [10] Hebey E., Nonlinear analysis on manifolds: Sobolev spaces and inequalities, Courant Lecture Notes in Mathematics, Vol.5, New York University Courant Institute of Mathematical Sciences, New York, 1999
  • [11] Hofmann K.H., Russo F.G., The probability that x and y commute in a compact group, Math. Proc. Cambridge Phil. Soc., 2012, 153, 557–571 [WoS]
  • [12] Hofmann K.H., Russo F.G., The probability that xm and yn commute in a compact group, Bull. Aust. Math. Soc., 2013, 87, 503– 513 [WoS]
  • [13] Moghaddamfar A.R., About noncommuting graphs, Siberian Math. J., 2005, 47, 1112–1116
  • [14] Mondino A., Nardulli S., Existence of isoperimetric regions in noncompact riemannian manifolds under Ricci or scalar curvature conditions, Comm. Anal. Geom., preprint available at
  • [15] Nardulli S., The isoperimetric profile of a noncompact Riemannian manifold for small volumes, Calc. Var. PDE, 2014, 49, 173–195
  • [16] Neumann B.H., A problem of Paul Erd˝os on groups, J. Aust. Math. Soc., 1976, 21, 467–472
  • [17] Russo F.G., Problems of connectivity between the Sylow graph, the prime graph and the non-commuting graph of a group, Adv. Pure Math., 2012, 2, 373–378

Typ dokumentu



Identyfikator YADDA

JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.